# SDR AALA202405065393

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737823
- Aircraft serial: 68114
- Aircraft time: 3,123 hours, 1,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT FLOOR LIGHT ON SEAT 15C FELL OFF. REMOVED AND REPLACED SHROUD ASSEMBLY RACEWAY AT EMERGENCY EXIT FLOOR LIGHT ON SEAT 15C. PER CMM 25-23-67.
